# SDR WX0A2015042472549

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OVERWING EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
